On regularity of solutions of nonlinear parabolic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, pp. 1-11.
@article{ASNSP_1991_4_18_1_1_0,
     author = {Ne\v{c}as, Jind\v{r}ich and \v{S}ver\'ak, Vladim{\'\i}r},
     title = {On regularity of solutions of nonlinear parabolic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {1--11},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1991},
     zbl = {0735.35035},
     mrnumber = {1118218},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_1_1_0/}
}
TY  - JOUR
AU  - Nečas, Jindřich
AU  - Šverák, Vladimír
TI  - On regularity of solutions of nonlinear parabolic systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1991
DA  - 1991///
SP  - 1
EP  - 11
VL  - Ser. 4, 18
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1991_4_18_1_1_0/
UR  - https://zbmath.org/?q=an%3A0735.35035
UR  - https://www.ams.org/mathscinet-getitem?mr=1118218
LA  - en
ID  - ASNSP_1991_4_18_1_1_0
ER  - 
%0 Journal Article
%A Nečas, Jindřich
%A Šverák, Vladimír
%T On regularity of solutions of nonlinear parabolic systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1991
%P 1-11
%V Ser. 4, 18
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1991_4_18_1_1_0
Nečas, Jindřich; Šverák, Vladimír. On regularity of solutions of nonlinear parabolic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, pp. 1-11. http://www.numdam.org/item/ASNSP_1991_4_18_1_1_0/

[1] S. Campanato, On the Nonlinear Parabolic Systems in Divergence Form. Hölder Continuity and Partial Hölder Continuity of the Solutions. Ann. Mat. Pura Appl., 137 (1984). | MR | Zbl

[2] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press, 1983. | MR | Zbl

[3] M. Giaquinta - E. Giusti, Partial Regularity for the Solutions to Nonlinear Parabolic Systems, Ann. Mat. Pura Appl., 97 (1973). | MR | Zbl

[4] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic Type, Moscow, 1966. | MR | Zbl

[5] J Nečas, Introduction to the Theory of Nonlinear Elliptic Equations, Teubner-Texte zur Math. 52, Leipzig, 1983. | MR | Zbl